# SDR SWAA2012080706461

- Difficulty date: August 4, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 19,408 hours, 12,636 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: D29982
- Condition: Missing
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE PINS MISSING.  REMOVED AND REPLACED SLIDE PER MM.
